Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 286876, 8 pages
Research Article

The Kirchhoff Index of Toroidal Meshes and Variant Networks

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2Department of Mathematics, Southeast University, Nanjing 210096, China
3Department of Public Courses, Anhui Xinhua University, Hefei 230088, China
4Department of Mathematics, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia
5College of Electrical Engineering and Automation, Shandong University of Science and Technology, Qingdao 266590, China

Received 14 March 2014; Accepted 20 May 2014; Published 3 June 2014

Academic Editor: He Huang

Copyright © 2014 Jia-Bao Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jia-Bao Liu, Xiang-Feng Pan, Jinde Cao, and Xia Huang, “The Kirchhoff Index of Toroidal Meshes and Variant Networks,” Mathematical Problems in Engineering, vol. 2014, Article ID 286876, 8 pages, 2014.